# SDR SWIA201540934

- Difficulty date: March 6, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 28,959 hours, 17,135 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Chafed
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE LATCH DOOR ASSY CHAFED.   REPAIRED IAW EA.
